MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X40MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X40MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 00801802802 ¿ cocr head ¿ 64608278; 01.06010.004 ¿ avenir muller stem ¿ 2924231; 010000702 ¿ g7 bonemaster shell ¿ 6826595; 110024462 ¿ g7 dual mobility liner ¿ 781360.Report source (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product was no returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00037, 0001825034 - 2021 - 00039.
 
Event or Problem Description
It was reported that patient underwent a hip revision approximately 5 days post implantation due to the implant appearing too long and feeling of being uncomfortable attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
ACT ARTIC E1 HIP BRG 28X40MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11131232
Report Number0001825034-2021-00036
Device Sequence Number16301167
Product Code LPH
UDI-Device Identifier00880304485037
UDI-Public00880304485037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Model NumberN/A
Device Catalogue NumberEP-200146
Device Lot Number789530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight77